Announcement

Collapse
No announcement yet.

Itchy Skin Rash lasting since 2 weeks

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Itchy Skin Rash lasting since 2 weeks

    Hi,

    I started getting Skin rash since 2 weeks and it is mostly in the evenings. The skin becomes very itchy and results in red patchy bumps that is pretty much on my back and buttoks,

    i live in the north east, usa and i started taking Benedryl Allergy 2 tabs and it happens to go away completely with out any trace in about 1-2 hrs.

    This happenned suddenly since 2 weeks and went to a dr and he suggested me to continue taking benedryl and i went thru a complete annual physical on friday and didnot hear anything from the dr. yet.

    Please suggest me what to do.
    - thanks
    poorguy

  • #2
    You seem to be having Urticaria.
    It could be related to some food item you've just started consuming which does not agree with you.
    Otherwise, in these parts, some people get it with worms.

    I think a constitutional similimum could work wonders for you. Benadryl will work only short term and may only suppress the real problem.
    There are quite a few acute homeopathic remedies that also work well, but its always safe (to avoid suppression - no no word in homeopathy) to have your entire history taken and a remedy prescribed based on your individual symptoms. Those are homeopathic symptoms - a lot of detail!

    All the best,
    doctorleela
    http://www.homeopathy2health.com

    Comment


    • #3
      Dear doctorleela garu,

      Thanks for your response, Let me give you a bit of history.
      I am a south indian from Hyderabad, living in the North East since 5 years and surprisingly this winter is the coldest winter we had since 1978. But it is not uncommon for me and i am adjusted to this weather.

      As far as the food, i am a vegetarian and even did fasting one day to see if food was a triggering event, but even then it didnot help.
      I am getting this itchy skin rash mostly in the evenings after 6:00 pm. Asparagus was one thing i tried newly these days. not sure if that caused

      In the beginning of january i had a sinus infection and doctor prescribed a bactrim drug course for 10 days. After a month i started getting this. When i asked the dr. if this caused, he crossed it out and said that the drug leaves the body in 8 hrs and could have side effects while on medication only and not after.

      I am puzzelled of what the cause is.
      Please let me know if this rings of any symptom.
      please suggest the appropriate medicine.
      I have homeo medicines kit with me brought from India

      thanks
      poorGuy

      Comment


      • #4
        HI,
        NIce to know you're from India.

        See there may be a a few homeopathic remedies that would work as acute and the urticaria could disappear overnight. BUt I don't think that is practicing good homeoapthy, as the worst thing to do is suppress a skin problem.

        The best remedy for you is what we call the consitutional similimum that is based on a detailed homeopathic history and deals with the root of the problem. You've seen a questionnnaire somewhere on the main discussion board, that would give you an idea about how much detail we're looking for!

        The point is, inspite of it taking a lot of time, it will be worth it for your health in the long run, and that is my advise.
        FInd a homeopath closeby who can take your complete history, or one of us can help you out online.

        can't say either way about the sinus infection or the antibiotics, but it seems to have stimulated an allergic tendency that you have.

        All the best,
        doctorleela
        http://www.homeopathy2health.com

        Comment

        Working...
        X